# SDR 99ZZZX423

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89513
- Make and model: Cessna 140
- Aircraft serial: 8549
- Engine: Cont O200A
- System (JASC): 7414 · Magneto/Distributor
- Part: Washer
- Part number: S4RN25
- Condition: Worn
- Location: Magneto
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON MAGNETO AD NOTE INSPECTION NOTED:  SCREW RETAINING CAM LOOSE ON ROTATING MAGNET.  WASHER UNDER SCREW HAD ALMOST WORN AWAY SCREW HEAD.  INSTALLED NEW SCREW AND WASHER.
